# SDR AALA202007089002

- Difficulty date: July 6, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 73,437 hours, 9,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 60146
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, R1 DOOR, EMERGENCY LIGHT POWER SUPPLY ASSEMBLY, M33094, INOP.  REMOVED AND REPLACED R1 DOOR EMERGENCY POWER SUPPLY, M33094, PER AMM TASK 33-51-06-960-802.  INSTALLATION TEST GOOD PER AMM 33-51-06.
